# SDR 7C7A2023031600016

- Difficulty date: March 16, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N887EA
- Make and model: Dhav DHC8106
- Aircraft serial: 351
- Aircraft time: 45,803 hours, 50,079 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Horn
- Part number: 85520259005
- Part serial: 922
- Condition: Inoperative
- Location: Zone 300
- Part time: 45,803 hours, 50,079 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

R ELEVATOR HORN HEAT CAUTION LIGHT ILLUMINATED. OHM CHECK BAD, R/R R/H ELEVATOR HORN
